# SDR 2005UALA01449

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bushing
- Condition: Rotated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DIAGONAL BRACE FITTING AT STRUT ATTACH, FWD INBOARD AND OUTBOARD BUSHINGS HAS EVIDENCE OF ROTATION IN THE BORE. NR 1 PYLON DIAGONAL BRACE FITTING AT STRUT ATTACH, FWD INBD AND OUTBD BUSHINGS HAVE EVIDENCE OF ROTATION IN THE BORE. MIGRATION CAUSE IS UNKNOWN.  THEY WERE REPLACED PER SRM 54-53-90.
